contact us

Use the form on the right to contact us.

You can edit the text in this area, and change where the contact form on the right submits to, by entering edit mode using the modes on the bottom right.

20 Sunderland Lane
Katonah
United States

(914)5521442

At Integrated Nutrition of Mount Kisco, PLLC and Blood Logic, Inc. we work in close partnership with you towards developing your natural healing plan. What you do not need is a generalized “one size fits all approach.”  Our approach for clarifying your health issues, finding hidden causes of your health problem(s) and developing natural solutions has been woven into our carefully designed longevity approach that we call The Blood Detective’s Longevity Plan. We believe that developing a Metabolic Map of your entire body by performing specialized health tests (e.g., biomarkers) is a truly holistic way of viewing, appreciating and managing your health concerns. As a concierge practice, we make ourselves truly available to you.  As a paperless office we are concerned about the world environment as it affects our “internal environment”…namely, your health.

matt-montgomery-3790-unsplash (2).jpg

Blog blooddetective dr michael wald hypothyroid estrogen postmenopausal depression anxiety

Weight loss, poor memory, intestinal issues, hormone problems, pain, fatigue, muscle aches and pains…whatever your health concerns(s), Dr. Michael Wald, The BloodDDetective has the answers…naturally. The Blooddetective blog is filled with dozens of radio shows on just about every health topic that you can think of. “Ask The Blooddetective is Dr. Wald’s weekly radio show covering nutrition and naturopatic, dietary and exercise, disease and health topics.

Filtering by Tag: antibiotics and side effects

KIDS AND ANTIBIOTIC SIDE-EFFECTS: A response from Dr. Michael Wald on AE ALLEXPERT.COM -

mwald

antibiotic side effects

Questioner:     Sarah

Category:Alternative Medicine

Subject:antibiotics and joint problems

Question:     Last year my 14 year old daughter was on Clindamycin (1800mg)daily for 6 months. Overall her body handled this pretty well. During the treatment the arches in her feet began to hurt (this has subsided) and since she has finished the medicine her joints have been loose. Her shoulders and hips will pop out of socket. Her elbows or wrists feel like they need to be popped. This is not painful but worrisome for me. During and since ending the medicine she has been on a probiotic daily, vit C & D, and a  multi-vitamin. She frequently drinks greens powder. Blood work after the antibiotic treatment was normal but she went on 30day liver cleanse. 

Do you have any ideas why this has affected her joints and what we can do to correct it? I worry that this might cause her to develop arthritis or something just as bad. I have also sent her to a chiropractor.

Thank you

Answer: by Dr. Michael Wald

Hello Sarah - 

Thank you for your question. Your daughters joint symptoms, that you describe as loose, sound like ligament laxity - a fancy word for loose joints that can cause the symptoms that you described. Not a typical symptom of Clindamycin, but nonetheless seem to have been from the antibiotic. Clindamaycin can cause tissue and joint issues so I would report this symptom to the prescribing doctor.  If there are no objections consider:

Higher dosages of vitamin C: Buffered C Powder: http://www.blooddetective.com/all-supplements/buffered-c-effervescent
Reds, Green and Purple colored fruits and vegetables in the form of a dehydrated drink concentrate:
-     Green's detox: http://www.blooddetective.com/all-supplements/green-detox
-     Reds Protect: http://www.blooddetective.com/all-supplements/reds-protect
-     Longevity Complete: http://www.blooddetective.com/all-supplements/longevity-complete

Zinc Picolinate - as it is the most common mineral deficiency of antibiotic use and required for joint health, immunity and for over 175 different enzymes in the body essential for healing overall.  Go to: http://www.blooddetective.com/all-supplements/zinc-picolinate

KickButt Immunity Spray 2: http://www.blooddetective.com/all-supplements/kickbuttimmunity2

Super dosage of probiotics - much higher than commercially available - consider:  http://www.blooddetective.com/all-supplements/re-colonize

Saccromyces boulardii - this beneficial yeast offsets one's risk of a very dangerous side effect of Clindamycin known as C. Difficile infection.

There is no "detox" per se needed for antibiotics but nutrition to repair the increased or "leaky" intestine caused by antibiotics (known as leaky gut syndrome).

These nutrients in combination are a good start.

I do hope that this helps.

Regards,
Dr. Michael Wald
The Blood Detective
495 E. Main Street
Mount Kisco, NY 10548
914-552-1442
www.intmedny.com (to become a distance patient of Dr. Wald's)
www.blooddetective.com